# SDR 96FDEA00997

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 7009, LT MAIN GEAR DOOR CENTER HINGE ATTACH FITTING, CRACKED, APPROX BELOW DOOR ACT.  FABRICATED REPAIR PER SRM 52-00-00 AND INSTALLED.
